# SDR UPS00831726

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1400 AT LONG 35R FRAME WAS CRACKED.  REPAIRED IAW SRM 53-2-0 FIG 2B.
